# SDR COMA0260232

- Difficulty date: April 4, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- Aircraft time: 17,458 hours, 17,039 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Part number: 6003401717
- Condition: Cracked
- Location: Fs280
- Part time: 17,458 hours, 17,039 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLOOR MEMBER AT FS 280.0 WAS CRACKED 3/4" TO THE RIGHT OF THE FLOOR SUPPORT AT RBL9.TRIMMED OUT THE DAMAGED AREA AND FABRICATED AND INSTALLED REPAIR PARTS I/A/W WVAC EO 601R-53-3098A.
